Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

Waking up nauseous and taking zoloft. Stomach area hurts with pressure and stool is normal. Advise?

User rating for this question
Very Good
Answered by

Practicing since : 2000
Answered : 1410 Questions
Been waking up (5:30 am) nauseous for nearly 12 weeks. Long before Zoloft. Usually goes away in 2-3 hours. Rarely but occasionally during the day also. Never vomit. Does not seem to be food related. Happens no matter what I eat or if I eat nothing. Stomach area hurts with pressure. Stool normal with no color change or unusual odor, daily, no blood. Urine regular with no unusual color or odor. No headache,
Posted Fri, 6 Sep 2013 in Digestion and Bowels
Answered by Dr. Amit Jain 10 days later
Hello! Thanks for putting your query in XXXXXXX I am a Gastroenterologist (DM).

These symptoms may be the side effects of tablet lamictal. It contains lamotrigine and causes side effects like nausea, abdominal pain, indigestion from which you are suffering. So I will advise you to discuss regarding this with your treating doctor to either replace it if feasible or add a proton pump inhibitor like rabeprazole along with a prokinetic agent like domperidone which will relieve these symptoms.

I hope I have answered your query and this will help you. Remain in touch and get-well soon.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor